Adrenal insufficiency due to exogenous steroids

I have been so exhausted, with shortness of breath, and feels like someone is rocking my body back & forth, leaving me housebound for 9 months now. I’ve been to many doctors to check my lungs, heart, trips to ER, all with no answers and no diagnosis. I live alone and am isolated..feel like I’m dying. I’m trying to get into an Internist but don’t know if they’ll see me or help me. My body is severely sleep deprived due to nite sweats from nemopause. Any slight exertion makes me feel weak and faint. Should I go to a holistic doctor, or naturopath? I suspect my thyroid is off. Doctors tell me its “normal” but its not my normal. Beside cortisol test, is there any other tests I should have? I’m recovering from Ovarian Cancer (2yrs remission) so I don’t know if I can take DHEA, if its safe? Desperate. thank you for this website and I don’t feel so alone knowing that others are going through similar symptoms. Thank you

A discussion on stress should include recognition of Dr. Hans Selye. His classic work on stress ( The Stress of Life , McGraw- Hill Book Co., .) and his many other publications report “that our various internal organs, especially the endocrine glands and the nervous system, help to adjust us to the constant changes which occur in and around us. He calls this adjustment the General Adaptation Syndrome. Selye concluded that the adrenals were the body’s prime reactors to stress. He stated that the adrenals “…are the only organs that do not shrink under stress; they thrive and enlarge. If you remove them, and subject an animal to stress it can’t live. But if you remove them, and then inject extract of cattle adrenals (cortex), stress resistance will vary in direct proportion to the amount of the injection, and even be put back to normal.” Likewise a person’s stress resistance will vary with the competence of his adrenals, but continually stressing the adrenals finally depletes them.

A medical history of the symptoms mentioned above, especially hyperpigmentation of the skin or gums, is often enough to raise a strong suspicion, prompting the appropriate tests. Quite often, however, the first clue is from the abnormal results of routine tests done in a hospital or doctor’s office. These may include an elevated blood level of potassium, a low blood level of sodium, a shift in the ratio of certain white blood cells, or surprising changes on an EKG or chest x-ray that are caused by high potassium or low blood volume. Other causes for these changes, particularly from medications, must be considered first.

Adrenal insufficiency due to exogenous steroids

adrenal insufficiency due to exogenous steroids

Media:

adrenal insufficiency due to exogenous steroidsadrenal insufficiency due to exogenous steroidsadrenal insufficiency due to exogenous steroidsadrenal insufficiency due to exogenous steroidsadrenal insufficiency due to exogenous steroids

http://buy-steroids.org